Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 35, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 8, 2008, 3:07 PM EDT for Suffolk County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2008, 3:07 PM EDT (19:07 UTC)
- Expired
- Aug 8, 2008, 3:56 PM EDT
- In force
- 49 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 13 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 081907
FFWOKX
NYC103-082100-
/O.NEW.KOKX.FF.W.0035.080808T1907Z-080808T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
307 PM EDT FRI AUG 8 2008
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SUFFOLK COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 500 PM EDT...
* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR PATCHOGUE...MOVING EAST AT
6 MPH.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4070 7298 4073 7289 4074 7288 4076 7291
4074 7293 4075 7301 4073 7303 4072 7308
4073 7314 4085 7314 4083 7274 4078 7276
4078 7279 4077 7279 4077 7277 4075 7278
4070 7295
$$
NV1 follow-up statement
000
WGUS71 KOKX 081956
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
356 PM EDT FRI AUG 8 2008
NYC103-082006-
/O.CAN.KOKX.FF.W.0035.000000T0000Z-080808T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUFFOLK NY-
356 PM EDT FRI AUG 8 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SUFFOLK COUNTY...
THE THUNDERSTORMS PRODUCING THE HEAVY RAIN HAVE MOVED SOUTHEAST OF
THE REGION...SO THE WARNING IS CANCELLED.
LAT...LON 4070 7298 4073 7289 4074 7288 4076 7291
4074 7293 4075 7301 4073 7303 4072 7308
4073 7314 4085 7314 4083 7274 4078 7276
4078 7279 4077 7279 4077 7277 4075 7278
4070 7295
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 12:33 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 8, 12:33 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 1233 PM EDT FRI AUG 8 2008 .SYNOPSIS... A BROAD UPPER TROUGH ALONG THE EASTERN SEABOARD ASSOCIATED WITH A CLOSED UPPER LEVEL LOW OVER EASTERN CANADA WILL REMAIN IN PLACE THROUGH THE WEEKEND. A SERIES OF DISTURBANCES WILL SLIDE THROUGH THE REGION...PRODUCING THE CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE PERIOD. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ATMOSPHERE IS VERY UNSTABLE FOR AUGUST WITH LIS DROPPING TO -3 C AND CAPES PUSHING 1500 J/KG AS OF NOON. WATER VAPOR IMAGERY HAS WELL DEFINED UPPER SHORT WAVE OVER NY/PA BOARDER NEAR ELMIRA. CONVECTION FIRES DUE TO HEATING BETWEEN NOON AND 1 PM. SHORT WAVE CONVECTION REACHES NYC AROUND 5 PM. MAIN THREAT LOOKS LIKE PULSE WITH HAIL. MODEL SOUNDINGS CONTINUE TO SHOW DRY SUB-CLOUD LAYER...THEREFORE GUSTY WINDS AND ISOLATED MICROBURSTS ALSO POSSIBLE. VIL OF 40 PLUS AND 50 DBZ ABOVE 23K LOOK LIKE THE THRESHOLD FOR SVR. POPS ARE UPPED TO CATEGORICAL WITH LESS OVER THE WATER. STORMS SHOULD BE MOVING THIS AFTN - SO FLOODING SHOULD NOT BE AS BAD. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... POPS TREND DOWNWARD AFTER ANY EVENING CONVECTION DIES DOWN. SATURDAY SHOULD BE THE BEST DAY OF THE WEEKEND WITH RELATIVELY DRY AND COOL CONDITIONS. FLAT WESTERLY FLOW IN BETWEEN SHORTWAVES SHOULD PROVIDE DECENT WEATHER...WITH WITH SCHC POPS DUE TO COOL TEMPS ALOFT. SUNDAY AFTERNOON LOOKS LIKE ANOTHER ROUND OF SVR. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL DURING THE PERIOD...ESPECIALLY SUN MORNING WITH AREAS NORTH AND WEST OF THE COAST DROPPING TO THE LOW 50S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... POTENT SHORTWAVE/CLOSED LOW NOW BEING ADVERTISED FOR LATE SUNDAY INTO MONDAY. THE GFS BRINGS A COLD FRONT THROUGH THE REGION SUNDAY EVENING. CLOSED LOW AND -20C AIR DIVES AS FAR SOUTH AS THE MID HUDSON VALLEY BY 12Z MONDAY. THE UPPER LOW IS PROGRESSIVE AND IT REPLACED BY HIGH PRESSURE BY MIDDAY TUESDAY. YET ANOTHER WAVE PASSES THROUGH THE AREAS WED NIGHT/THU WITH STILL SOME DISAGREEMENT IN MODEL TIMING. THE MODEL TREND HOWEVER IS ABOUT 12 HRS SLOWER THAN 24H AGO. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... UPPER LEVEL TROUGH CONTINUES TO REMAIN ACROSS THE REGION THROUGH THE PERIOD WITH SHORTWAVES ROTATING THROUGH. AS A RESULT...AFTERNOON CONVECTION IS VERY LIKELY. SCATTERED CONVECTION FIRES BY 17Z...BUT BULK OF THE CONVECTION OCCURS IN NYC METRO BETWEEN 20 AND 24Z AS SHORTWAVE MOVES IN FROM THE WEST. SURE LOOKS LIKE A BAD DAY. NW FLOW TODAY...BUT LOCAL SEA BREEZE POSSIBLE AT KJFK...KBDR AND KGON. OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. A PERSISTENT UPPER LOW HOWEVER...WILL RESULT IN THE POSSIBILITY OF AFTERNOON AND EVENING CONVECTION THROUGH SUNDAY. THIS COULD RESULT IN SUB VFR CONDITIONS AT TIMES. HIGH PRESSURE IS EXPECTED TO BUILD IN FROM THE WEST ON MONDAY WITH A MINIMAL THREAT OF SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY. && .MARINE... A SERIES OF DISTURBANCES WILL MOVE ACROSS THE WATERS AS AN UPPER LEVEL TROUGH REMAINS IN PLACE OVER THE EASTERN SEABOARD THROUGH THE WEEKEND. EXPECT AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WATERS THROUGH THE PERIOD. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HAIL...FREQUENT LIGHTNING AND LOCALLY HIGHER SEAS. IN ADDITION...VISIBILITIES WILL BE LOWERED IN AREAS OF HEAVY RAIN. A COLD FRONT WILL MOVE ACROSS THE WATERS LATE SUN...THEN SFC HIGH PRES BUILDS EAST FOR THE START OF THE NEW WEEK. WINDS AND WAVES WILL GENERALLY REMAIN BELOW SCA CRITERIA...EXCEPT IN AREAS OF THUNDERSTORMS. && .HYDROLOGY... LESS LIKELY FLOOD THREAT TODAY. PWS HAVE FALLEN INTO THE 0.5 TO 0.75 RANGE. LOCALIZED HEAVY SHOWERS STILL POSSIBLE...WITH BEST THREAT OF FLOODING PROBLEMS IN AREAS WITH POOR DRAINAGE. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...BS NEAR TERM...JST SHORT TERM...BS LONG TERM...BS AVIATION...JST MARINE...BC HYDROLOGY...BS
Hazardous weather outlook, Aug 8, 2:57 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 257 AM EDT FRI AUG 8 2008 CTZ005>012-NJZ002>006-011-NYZ067>081-091100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 257 AM EDT FRI AUG 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...FRIDAY AFTERNOON THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH MAY PRODUCE STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-091100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 257 AM EDT FRI AUG 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AFTERNOON THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH MAY PRODUCE STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Aug 8, 1:26 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 126 PM EDT FRI AUG 8 2008 CTZ010-011-081815- SOUTHERN MIDDLESEX-SOUTHERN NEW HAVEN- 126 PM EDT FRI AUG 8 2008 ...STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NEW HAVEN AND SOUTHERN MIDDLESEX COUNTIES... AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTH BRANDFORD...OR NEAR GUILFORD...AND MOVING SOUTHEAST AT 13 MPH. SMALL HAIL...FREQUENT LIGHTNING...AND DAMAGING WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
Special weather statement, Aug 8, 1:43 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 143 PM EDT FRI AUG 8 2008 NYZ076-077-080-081845- NASSAU-QUEENS-SOUTHWEST SUFFOLK- 143 PM EDT FRI AUG 8 2008 ...STRONG THUNDERSTORM WILL IMPACT QUEENS...SOUTHERN NASSAU AND WESTERN SUFFOLK COUNTIES... AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALLEY STREAM...AND MOVING EAST AT 19 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
Special weather statement, Aug 8, 1:54 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 154 PM EDT FRI AUG 8 2008 NYZ067-068-081900- ORANGE-PUTNAM- 154 PM EDT FRI AUG 8 2008 ...STRONG THUNDERSTORMS WILL IMPACT EASTERN ORANGE AND PUTNAM COUNTIES... AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW PALTZ TO GOSHEN...AND MOVING SOUTHEAST AT 20 MPH. HEAVY RAIN...OCCASIONAL CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
Special weather statement, Aug 8, 2:24 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 224 PM EDT FRI AUG 8 2008 NYZ078-080-081-081930- NORTHWEST SUFFOLK-SOUTHEAST SUFFOLK-SOUTHWEST SUFFOLK- 224 PM EDT FRI AUG 8 2008 ...STRONG THUNDERSTORM WILL IMPACT SUFFOLK COUNTY... AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PATCHOGUE...AND MOVING EAST AT 3 MPH. HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
Special weather statement, Aug 8, 2:31 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 231 PM EDT FRI AUG 8 2008 CTZ006>008-010-011-081930- NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW HAVEN- 231 PM EDT FRI AUG 8 2008 ...STRONG THUNDERSTORM WILL IMPACT EASTERN NEW HAVEN...MIDDLESEX AND WESTERN NEW LONDON COUNTIES... AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALLINGFORD...AND MOVING EAST AT 13 MPH. HEAVY RAIN...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. NV
Local storm report, Aug 8, 2:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
257 PM EDT FRI AUG 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG 2 SE SOUTHBURY 41.47N 73.20W
08/07/2008 NEW HAVEN CT LAW ENFORCEMENT
LARGE TREE BRANCHES DOWN ON KETTLETOWN ROAD. TIME
ESTIMATED FROM RADAR.
0419 PM TSTM WND DMG 2 S SOUTHBURY 41.46N 73.22W
08/07/2008 NEW HAVEN CT LAW ENFORCEMENT
LARGE TREE BRANCHES DOWN ON NORTH GEORGES HILL ROAD. TIME
ESTIMATED FROM RADAR.
0739 PM TSTM WND DMG NEW CANAAN 41.14N 73.49W
08/07/2008 FAIRFIELD CT TRAINED SPOTTER
TREE DOWN ON MERRITT PARKWAY ON SOUTH SIDE COVERING ONE
LANE. TIME ESTIMATED FROM RADAR.
&&
JMThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:01 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 44 min |
| Aug 7, 8:14 PM EDT | Tornado Warning | OKX | Suffolk | 34 min |
| Aug 7, 8:18 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 7, 8:30 PM EDT | Special Marine Warning | OKX | 60 min | |
| Aug 7, 8:36 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 54 min |
| Aug 7, 8:41 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 64 min |
| Aug 7, 8:42 PM EDT | Special Marine Warning | OKX | 63 min | |
| Aug 7, 9:12 PM EDT | Areal Flood Advisory | OKX | Suffolk | 93 min |
| Aug 7, 9:23 PM EDT | Special Marine Warning | OKX | 67 min | |
| Aug 7, 9:25 PM EDT | Special Marine Warning | OKX | 65 min | |
| Aug 7, 9:28 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 62 min |
| Aug 7, 9:43 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 32 min |
| Aug 7, 9:45 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 30 min |
| Aug 7, 10:18 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 29 min |
| Aug 7, 10:29 PM EDT | Special Marine Warning | OKX | 63 min | |
| Aug 7, 10:51 PM EDT | Special Marine Warning | OKX | 39 min | |
| Aug 7, 11:31 PM EDT | Special Marine Warning | OKX | 59 min | |
| Aug 8, 12:24 AM EDT | Special Marine Warning | OKX | 66 min | |
| Aug 8, 2:17 PM EDT | Special Marine Warning | OKX | 58 min | |
| Aug 8, 2:37 PM EDT | Areal Flood Advisory | OKX | Suffolk | 53 min |
| Aug 8, 2:50 PM EDT | Areal Flood Advisory | OKX | Suffolk | 55 min |
| Aug 8, 4:36 PM EDT | Special Marine Warning | OKX | 84 min | |
| Aug 8, 5:00 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 60 min |
| Aug 8, 5:11 PM EDT | Special Marine Warning | OKX | 94 min | |
| Aug 8, 6:05 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 55 min |
| Aug 8, 6:29 PM EDT | Special Marine Warning | OKX | 48 min | |
| Aug 8, 6:35 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 40 min |
| Aug 8, 6:36 PM EDT | Special Marine Warning | OKX | 49 min |
Nearby
Flash Flood Warnings in New York, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.